Go Back   Just Breast Implants Forum Women's Beauty, Health, and Fitness > Women's Health
 
|
Forgot Username/Password?
Forum Home Blogs FAQ Members List Calendar Today's Posts Mark Forums Read


Women's Health All women's health issues (and general health issues), including birth control, pregnancy, etc.


Like Tree4Likes
  • 1 Post By sagespirit
  • 1 Post By ItsMeTime
  • 2 Post By CFboobies

IUD to the Pill now cellulite

Old 03-12-2015, 10:43 AM
  #1  
Thread Starter
 
LouisVLover's Avatar
 
Join Date: Dec 2009
Location: arizona
Posts: 577
LouisVLover is on a distinguished road
IUD to the Pill now cellulite

Ive recently gone from the mirena iud to the pill and not having and bad side effects other than noticing some cellulite..... is that common? has anyone else experienced this?
LouisVLover is offline  
Old 04-11-2015, 09:54 AM
  #2  
 
sagespirit's Avatar
 
Join Date: Feb 2015
Location: Utah
Posts: 34
sagespirit is on a distinguished road
I don't think it is related. The mirena and the pill have the same hormones. Has something else changed in your life that could be contributing? Like, changing jobs, activity level going down? I know for me when my cellulite started showing its ugly face, I had switched to a desk job and went back to school. So suddenly I was very sedentary. I nipped it in the bud real fast and incorporated a 1 hour work out sesh every morning into my schedule.

Just some insight, hope it helps. But I've never heard of cellulite as a side effect of the pill.

LouisVLover likes this.
sagespirit is offline  
Old 05-04-2015, 05:45 PM
  #3  
Thread Starter
 
LouisVLover's Avatar
 
Join Date: Dec 2009
Location: arizona
Posts: 577
LouisVLover is on a distinguished road
Originally Posted by sagespirit View Post
I don't think it is related. The mirena and the pill have the same hormones. Has something else changed in your life that could be contributing? Like, changing jobs, activity level going down? I know for me when my cellulite started showing its ugly face, I had switched to a desk job and went back to school. So suddenly I was very sedentary. I nipped it in the bud real fast and incorporated a 1 hour work out sesh every morning into my schedule.

Just some insight, hope it helps. But I've never heard of cellulite as a side effect of the pill.
nothing major has change, with they id i also weighed about 4 lbs less. I've been on the pill for about 6 months now.
LouisVLover is offline  
Old 05-21-2015, 07:30 PM
  #4  
Thread Starter
 
LouisVLover's Avatar
 
Join Date: Dec 2009
Location: arizona
Posts: 577
LouisVLover is on a distinguished road
Originally Posted by sagespirit View Post
I don't think it is related. The mirena and the pill have the same hormones. Has something else changed in your life that could be contributing? Like, changing jobs, activity level going down? I know for me when my cellulite started showing its ugly face, I had switched to a desk job and went back to school. So suddenly I was very sedentary. I nipped it in the bud real fast and incorporated a 1 hour work out sesh every morning into my schedule.

Just some insight, hope it helps. But I've never heard of cellulite as a side effect of the pill.
went to my ob gyn yesterday and she said since the 6 lbs are water weight it would def make the cellulite appear something with the fat cells. didn't have cellulite before and now all off a sudden i do.... its from the Pill going back to get an IUD asap!
LouisVLover is offline  
Old 05-21-2015, 09:23 PM
  #5  
Bottomed out..just revised!
 
ItsMeTime's Avatar
 
Join Date: Jun 2014
Location: Chicago, Illinois
Posts: 279
ItsMeTime will become famous soon enough ItsMeTime will become famous soon enough
I could see if you went from the Paragard IUD (copper), because that doesn't have hormones.. but Mirena uses the same hormones as the pill doesn't it??

LouisVLover likes this.
ItsMeTime is offline  
Old 05-22-2015, 08:33 AM
  #6  
 
CFboobies's Avatar
 
Join Date: Apr 2015
Location: Hollywood, FL
Posts: 666
CFboobies will become famous soon enough CFboobies will become famous soon enough
It uses the same hormones but the pill hormones are coursing through your blood stream constantly whereas the IUD is smaller amounts and localized to the uterus so not going through your pituitary system.

While it may seem like an insignificant difference, your brain isn't receiving the hormones when its in IUD form so you (typically) don't have any of the side effects that you would with the pill.

I've been on every form of birth control (almost) from the time I was 13 until now (and now i have the Mirena IUD also). I've been on pills, the patch, the implanon (implant in the upper arm) and while I didn't gain weight on any of the 5 or so pills i've been on over the years or the patch, I DID gain some weight with the implanon in my arm. Not only did i gain about 5 lbs, i was unable to lose any weight at all, period. I had blood tests done to see if it was a thyroid or other issue and everything came back clean. I was dieting, exercising, doing everything right. The only correlation was the implanon. I had it removed and dropped the weight and more right away almost.

I love my Mirena (sounds funny i know) and once this one needs to be removed, if i'm not ready for another child I will be replacing it right away!
CFboobies is offline  
The Following User Says Thank You to CFboobies For This Useful Post:
Old 05-25-2015, 07:23 PM
  #7  
Thread Starter
 
LouisVLover's Avatar
 
Join Date: Dec 2009
Location: arizona
Posts: 577
LouisVLover is on a distinguished road
it does but a loser dose and its hard to explain but they are just released in that area not in the whole body.. it was explained to me but i can't remember exactly what was said. I'm def going back to the id my stomach was flat no cellulite 5 lbs liter..... its a no brainer its the only thing thats changed in my life in 5 months!!!!!!!!!! I'm retaining so much water on this pill its actually quite painful.
LouisVLover is offline  
Old 05-25-2015, 07:25 PM
  #8  
Thread Starter
 
LouisVLover's Avatar
 
Join Date: Dec 2009
Location: arizona
Posts: 577
LouisVLover is on a distinguished road
Originally Posted by CFboobies View Post
It uses the same hormones but the pill hormones are coursing through your blood stream constantly whereas the IUD is smaller amounts and localized to the uterus so not going through your pituitary system.

While it may seem like an insignificant difference, your brain isn't receiving the hormones when its in IUD form so you (typically) don't have any of the side effects that you would with the pill.

I've been on every form of birth control (almost) from the time I was 13 until now (and now i have the Mirena IUD also). I've been on pills, the patch, the implanon (implant in the upper arm) and while I didn't gain weight on any of the 5 or so pills i've been on over the years or the patch, I DID gain some weight with the implanon in my arm. Not only did i gain about 5 lbs, i was unable to lose any weight at all, period. I had blood tests done to see if it was a thyroid or other issue and everything came back clean. I was dieting, exercising, doing everything right. The only correlation was the implanon. I had it removed and dropped the weight and more right away almost.

I love my Mirena (sounds funny i know) and once this one needs to be removed, if i'm not ready for another child I will be replacing it right away!
thank you! i couldn't remember how it was explained to me
LouisVLover is offline  
Old 04-15-2016, 11:20 PM
  #9  
 
Join Date: Apr 2016
Location: Rutherford
Posts: 2
terryjung is on a distinguished road
I don't think it is related, because cellulite occurs when underlying fat deposits begin to push through layers of collagen fibers, or connective tissue, under the skin. It usually occurs on thigh and buttocks. We can get rid of cellulite by massage read this and by regular exercise.
terryjung is offline  

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off